# SDR 00FDEA00420

- Difficulty date: July 3, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 43,793 hours, 25,648 cycles
- Engine: Pwa JT8D15
- Engine time: 30,410 hours, 18,632 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Drain Line
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, NR 3 ENGINE PS 4 DRAIN BOSS FOUND CRACKED.  R&R NR 3 ENGINE PER IAW FEDEX WORK CARD 70T0001-03
